MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO UNKNOWN_MEDICAL_PRODUCT; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO UNKNOWN_MEDICAL_PRODUCT; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number UNK_MED
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Burn, Thermal (2530)
Date of Event 06/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient allegedly received a burn to their lower back.Further information was not provided.
 
Additional Manufacturer Narrative
It was reported that the injury was a 1st & 2nd degree burn with a pattern of the pad (8-10 circular wounds in a geometric grid).Testing on the returned concomitant t-pump unit was performed where it was identified that the temperature of the unit did not fluctuate outside of the acceptable range.A senior manager clinical science liaison was contacted, who identified based on the reported information that this was most likely not a burn, and was instead a pressure injury as a result of the temperature therapy pad.The injury was treated with daily dressing changes and ointment.Device not returned.
 
Event or Problem Description
It was reported that the patient allegedly received a pressure injury to their lower back during use of the temperature therapy pad.

Brand Name
UNKNOWN_MEDICAL_PRODUCT
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8818417
Report Number0001831750-2019-00610
Device Sequence Number2541154
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberUNK_MED
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1